# SDR C8F2003F00000

- Difficulty date: February 3, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N4576Q
- Make and model: Cessna 402A
- Aircraft serial: 402A0076
- Engine: Cont TSIO520E
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410032
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM HNL PILOT NOTICED DECREASING MANIFOLD PRESSURE ON RT ENGINE, AND DECIDED TO RETURN TO HNL.  DURING LANDING APPROACH PILOT NOTICED AN UNSAFE RT GEAR LIGHT, ATTEMPT WAS MADE TO RECYCLE LANDING GEAR BUT WAS UNSUCCESSFUL.  HE THEN TRIED THE EMERGENCY HAND CRANK THAT ALSO FAILED TO CORRECT THE RT MAIN LANDING GEAR UNSAFE PROBLEM.  EMERGENCY PROCEDURES WERE CARRIED OUT AND UPON LANDING THE RT MAIN LANDING GEAR COLLAPSED ON ROLL OUT.  AC WAS THEN SECURED BY MAINT AND TOWED, WERE IT WAS FOUND THAT THE RT RETRACT BELLCRANK WAS FOUND TO BE CRACKED AND SEPARATED FROM REST OF ASSEMBLY.  NOTICED THAT BOLT TO BE SHEARED AS WELL.
